# SDR AALA202212091496

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 16,994 hours, 7,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMOKE LIGHT ILLUMINATED. NO SMOKE EXISTED. ACCOMPLISHED SATISFACTORY LAVATORY SMOKE TEST FOR AFT RIGHT LAVATORY PER AMM 26-14-00.
